# SDR 95ZZZX4360

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N3196N
- Make and model: Beech 400BEECH
- Aircraft serial: RK96
- System (JASC): 5220 · Emergency Exits
- Part: Hook
- Part number: 45A30257009
- Condition: Worn
- Location: Emerg Exit
- Part time: 676 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT HANDLE (INTERIOR) POPPED OPEN DURING FLIGHT.  FOUND HOOK WORN.  INSTALLED NEW HOOK.  HANDLE FAILED PULL TEST.  (10-15 POUNDS.)  HOOK TRAVEL WAS INSUFFICIENT.  REMOVED SMALL AMOUNT OF METAL FROM CONTACT AREA OF BRACKET.  PERFORMED SECOND PULL TEST AND MET SPEC OF 50-70 POUNDS.
